# SDR UPS02838782

- Difficulty date: June 18, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STAINLESS STEEL DOUBLERS ON L2 DOOR LOWER FWD CORNER AND REPAIR IAW SRM 53-2-0 FIG 18, STA 1620 LONG 21L SKIN IS CRACKED.  REMOVED EXISTING REPAIR, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, FILLER, AND REPAIR BUSHINGS IAW SRM 53-2-0 FIG 18 AND EO DC8-5330-17068-A.
